Works matching DE "THETA functions"
Results: 777
Integral and series representations of q-polynomials and functions: Part III theta, Ramanujan and q-Bessel functions.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 1, p. 1, doi. 10.1142/S0219530521500093
- By:
- Publication type:
- Article
Some curious results related to a conjecture of Strohmer and Beaver.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 5, p. 845, doi. 10.1142/S0219530520500177
- By:
- Publication type:
- Article
The coupled Sasa-Satsuma hierarchy: Trigonal curve and finite genus solutions.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 667, doi. 10.1142/S0219530516500214
- By:
- Publication type:
- Article
On the equivalence of two fundamental theta identities.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. 711, doi. 10.1142/S0219530514500559
- By:
- Publication type:
- Article
Thomae Formula for General Cyclic Covers of $${{\mathbb {CP}}^1}$$.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 3, p. 313, doi. 10.1007/s11005-010-0443-z
- By:
- Publication type:
- Article
Quantum Theta Functions and Gabor Frames for Modulation Spaces.
- Published in:
- 2009
- By:
- Publication type:
- Correction Notice
Thomae Type Formulae For Singular Z <sub> N </sub> Curves.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 187, doi. 10.1007/s11005-006-0073-7
- By:
- Publication type:
- Article
Hyperelliptic Theta-Functions and Spectral Methods: KdV and KP Solutions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 249, doi. 10.1007/s11005-006-0068-4
- By:
- Publication type:
- Article
Star Product Formula of Theta Functions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 3, p. 279, doi. 10.1007/s11005-006-0051-0
- By:
- Publication type:
- Article
Transformation Formula of the “Second” Order Mock Theta Function.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 93, doi. 10.1007/s11005-005-0039-1
- By:
- Publication type:
- Article
The Vertex-Face Correspondence and the Elliptic 6 j-Symbols.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 3, p. 243, doi. 10.1007/s11005-005-7647-7
- By:
- Publication type:
- Article
Statistical mechanics of rate-independent stick-slip on a corrugated surface composed of parabolic wells.
- Published in:
- Continuum Mechanics & Thermodynamics, 2022, v. 34, n. 5, p. 1343, doi. 10.1007/s00161-022-01129-0
- By:
- Publication type:
- Article
On the distribution of the zeros of the cubic L-function.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 2, p. 198, doi. 10.1007/s10958-011-0539-8
- By:
- Publication type:
- Article
Jacobi theta-functions and systems of integral shifts of Gaussian functions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 231, doi. 10.1007/s10958-011-0246-5
- By:
- Publication type:
- Article
Planar Turan number and planar anti-Ramsey number of graphs.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2021, v. 25, n. 3, p. 200, doi. 10.15960/j.cnki.issn.1007-6093.2021.03.013
- By:
- Publication type:
- Article
Some new representations of Hikami's second-order mock theta function D<sub>5</sub>(q).
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 2248, doi. 10.3906/mat-2106-12
- By:
- Publication type:
- Article
Representation numbers of seven quaternary quadratic forms each in a genus consisting of only two classes.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 1955, doi. 10.3906/mat-1910-99
- By:
- Publication type:
- Article
On extensions of two results due to Ramanujan.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 2, p. 348, doi. 10.3906/mat-1909-59
- By:
- Publication type:
- Article
On a pair of Ramanujan's modular equations and P-Q theta functions of level 35.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 63, doi. 10.3906/mat-1805-51
- By:
- Publication type:
- Article
Somos's theta-function identities of level 10.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 763, doi. 10.3906/mat-1703-51
- By:
- Publication type:
- Article
Arithmetic properties of ℓ-regular overpartition pairs.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 756, doi. 10.3906/mat-1512-62
- By:
- Publication type:
- Article
Generalized class invariants with 'Thetanullwerte'.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 1, p. 165, doi. 10.3906/mat-1106-4
- By:
- Publication type:
- Article
Formulas for the Fourier coefficients of cusp form for some quadratic forms (correction to a paper by Ahmet Tekcan with the same title).
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 1, p. 139, doi. 10.3906/mat-1110-32
- By:
- Publication type:
- Article
Graded multiplication modules and the graded ideal θ<sub>g</sub>(M).
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 1, p. 1, doi. 10.3906/mat-0901-22
- By:
- Publication type:
- Article
Formulas for the Fourier Coefficients of Cusp Form for Some Quadratic Forms.
- Published in:
- Turkish Journal of Mathematics, 2005, v. 29, n. 2, p. 141
- By:
- Publication type:
- Article
Partial theta function identities from Wang and Ma's conjecture.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 4, p. 532, doi. 10.1080/10236198.2020.1751832
- By:
- Publication type:
- Article
Additive formulae of theta functions with applications in modular equations of degree three and five.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 10, p. 769, doi. 10.1080/10652460902826698
- By:
- Publication type:
- Article
Generating functions of planar polygons from homological mirror symmetry of elliptic curves.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 3, p. 1, doi. 10.1007/s40993-020-00199-w
- By:
- Publication type:
- Article
Extending a catalog of mock and quantum modular forms to an infinite class.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 2, p. 1, doi. 10.1007/s40993-020-00192-3
- By:
- Publication type:
- Article
The asymptotic profile of an eta-theta quotient related to entanglement entropy in string theory.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 1, p. 1, doi. 10.1007/s40993-020-0190-x
- By:
- Publication type:
- Article
Graded rings of modular forms of rational weights.
- Published in:
- Research in Number Theory, 2019, v. 6, n. 1, p. 1, doi. 10.1007/s40993-019-0183-9
- By:
- Publication type:
- Article
Graded rings of modular forms of rational weights.
- Published in:
- Research in Number Theory, 2019, v. 6, n. 2, p. 1, doi. 10.1007/s40993-019-0183-9
- By:
- Publication type:
- Article
Modular invariants for genus 3 hyperelliptic curves.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 1, p. 1, doi. 10.1007/s40993-018-0146-6
- By:
- Publication type:
- Article
Vector-valued modular forms and the mock theta conjectures.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0062-6
- By:
- Publication type:
- Article
Criteria for the existence of cuspidal theta representations.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0046-6
- By:
- Publication type:
- Article
Quantum mock modular forms arising from eta-theta functions.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0045-7
- By:
- Publication type:
- Article
Representations of integers as sums of four polygonal numbers and partial theta functions.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 4, p. 1, doi. 10.1007/s40687-024-00473-8
- By:
- Publication type:
- Article
Lattice sums of I-Bessel functions, theta functions, linear codes and heat equations.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 4, p. 1, doi. 10.1007/s40687-024-00472-9
- By:
- Publication type:
- Article
Quantum q-series and mock theta functions.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 2, p. 1, doi. 10.1007/s40687-024-00447-w
- By:
- Publication type:
- Article
A Kronecker limit formula for indefinite zeta functions.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 2, p. 1, doi. 10.1007/s40687-023-00384-0
- By:
- Publication type:
- Article
On string functions and double-sum formulas.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 2, p. 1, doi. 10.1007/s40687-023-00379-x
- By:
- Publication type:
- Article
Integral representations of rank two false theta functions and their modularity properties.
- Published in:
- Research in the Mathematical Sciences, 2021, v. 8, n. 4, p. 1, doi. 10.1007/s40687-021-00284-1
- By:
- Publication type:
- Article
Integral representations of rank two false theta functions and their modularity properties.
- Published in:
- Research in the Mathematical Sciences, 2021, v. 8, n. 4, p. 1, doi. 10.1007/s40687-021-00284-1
- By:
- Publication type:
- Article
Integral representations of rank two false theta functions and their modularity properties.
- Published in:
- Research in the Mathematical Sciences, 2021, v. 8, n. 1, p. 1, doi. 10.1007/s40687-021-00284-1
- By:
- Publication type:
- Article
Dependence of the Constant of the Mark‐Houwink Equation under Theta Conditions on the Bulk of Substituents for Hydrocarbon Polymers.
- Published in:
- Journal of Macromolecular Science: Physics, 2006, v. 45, n. 6, p. 1183, doi. 10.1080/00222340600929717
- By:
- Publication type:
- Article
On the identities of Ramanujan – a q-series approach.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2023, v. 27, n. 1, p. 93, doi. 10.12697/ACUTM.2023.27.08
- By:
- Publication type:
- Article
Hearing the shape of ancient noncollapsed flows in R4$\mathbb {R}^{4}$.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 1, p. 543, doi. 10.1002/cpa.22140
- By:
- Publication type:
- Article
New congruences for overcubic partition pairs.
- Published in:
- Tbilisi Mathematical Journal, 2017, v. 10, n. 4, p. 117, doi. 10.1515/tmj-2017-0050
- By:
- Publication type:
- Article
THE ASYMPTOTIC DISTRIBUTION OF TRACES OF WEAK MAASS FORMS.
- Published in:
- Mathematika, 2021, v. 67, n. 4, p. 739, doi. 10.1112/mtk.12097
- By:
- Publication type:
- Article
FACTORIZATIONS OF THETA FUNCTION IDENTITIES.
- Published in:
- New Zealand Journal of Mathematics, 2017, v. 47, p. 9
- By:
- Publication type:
- Article